A Survey on Inequalities for Hermitian Forms

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2007) A Survey on Inequalities for Hermitian Forms. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 1-40. ISSN 1561-8307


Classical and recent inequalities for Hermitian forms on real or complex linear spaces are surveyed.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3257
Official URL http://www.au.edu.tw/ox_view/edu/tojms/j_paper/Ful...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14258, classical inequalities, recent inequalities, Hermitian forms, real linear spaces, or complex linear spaces
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login